Lp-estimates for time fractional parabolic equations with coefficients measurable in time

Hongjie Dong, Doyoon Kim

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)

Abstract

We establish the Lp-solvability for time fractional parabolic equations when coefficients are merely measurable in the time variable. In the spatial variables, the leading coefficients locally have small mean oscillations. Our results extend a recent result in [6] to a large extent.

Original languageEnglish
Pages (from-to)289-345
Number of pages57
JournalAdvances in Mathematics
Volume345
DOIs
Publication statusPublished - 2019 Mar 17

Keywords

  • Measurable coefficients
  • Parabolic equation
  • Small mean oscillations
  • Time fractional derivative

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'L<sub>p</sub>-estimates for time fractional parabolic equations with coefficients measurable in time'. Together they form a unique fingerprint.

Cite this